# SDR VNAA2024122711101

- Difficulty date: December 23, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 44,567 hours, 33,682 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01336
- Condition: Unserviceable
- Location: Zone 100
- Part time: 31,769 hours, 23,403 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THERE WAS A BURNING SMELL IN THE COCKPIT (NO SMOKE NOTED) WITH A SLIGHT HAZE IN THE CABIN WHILE BOARDING. THE EVENT LASTED BETWEEN 5 TO 10 MINUTES AND THERE WAS NO MEDICAL ATTENTION REQUIRED. / REMOVED AND REPLACED RH ACM IAW AMM 21-51-08-000-4000-801-A01. PERFORMED OP TEST AND LEAK CHECK OF THE RH PACK IAW AMM 21-51-00-710/790-801-A01. OPS CHECK GOOD AT THIS TIME.
